Optimal Control Mathematical Model of Covid-19 With Social Distancing and Therapy Effect Strategies

Dwi Meldya Lestari(1*), Kasbawati Kasbawati(2),

(1) FMIPA, Universitas Hasanuddin, Indonesia
(2) FMIPA, Universitas Hasanuddin, Indonesia
(*) Corresponding Author




DOI: https://doi.org/10.26858/jdm.v10i2.35846

Abstract


This article presents the mathematical modeling of covid-19 spread with optimal control that aims to observe the dynamics with social distancing and therapeutic effect. We use two control functions, namely  to minimize the susceptibility to move to the carrier population and  to maximize the severe symptom to move to the recovery population. Numerical solution using the forward-backward sweep method with Runge Kutta 4th order, numerical simulation on the optimal control problem. The simulation results obtained are the best strategy for controlling COVID-19 disease.

Keywords


optimal control; covid-19;psbb; therapy

Full Text:

PDF

References


Hamid S., Mir MY, Rohela GK. 2020. Novel Coronavirus Disease (COVID-19): A Pandemic (Epidemiology, Pathogenesi and Potential Therapeutics). New Microbes New Infect. 2020:35:100679.

Mahmud, Ade, Setiawan, Dian Alan, and Puspitasari, Arini. 2020. Model Karantina Kesehatan berdasarkan Hukum Positif dan Fiqh Maslahat untuk Memutus Rantai Penularan Virus Corona. Jurnal Wawasan Yuridika Vol. 4, No. 2, Hal 213-239. DOI: 10.25072/jwy.v4i2.366

Nisardi, Muhammad Rifki, Kasbawati, Khaeruddin, Antonin Robinet, and Khaled Chetehouna. 2022. Fractional Mathematical Model of COVID-19 with Quarantine. Indonesian Journal of Pure and Applied Mathematics Vol. 4, No. 1. DOI: 10.15408/ inprime.v4i1.23719.

Joyosemito, Ibnu Susanto and Nasir, Narila Mutia. 2021. Pendekatan Pemodelan Matematika Dinamis Dalam Analisis Prediksi COVID-19 Sebagai Masukan Kebijakan Pemerintah Indonesia. Jurnal ABDIMAS UBJ , Vol. 4 No. 1 (Januari 2021). e-ISSN: 2614-2201.

Adi, Yuri Ari and Ndii, Meksianis Z. 2020. Modelling and Prediction of COVID-19 with a Large-Scale Social Distancing. Jurnal Fourier, Vol. 9, No. 1, 1 – 9. DOI: 10.14421/fourier.2 020.91.1-9

Manaqib, M., Fauziah, Irma, and Hartati, Eti. 2021. Model Matematika Penyebaran COVID-19 dengan penggunaan Masker Kesehatan dan Karantina. Jamura journal of Biomathematics, Vol. 2, Issue 2, pp. 68-79, 2021

Bani, A., Toaha, S., and Kasbawati. 2021. Stability Analysis of SCPUR Mathematical Model for The Spread of COVID-19. J. Math. Comput. Sci. 11(2021) No. 4, 4082-4103. ISSN:1927-5307

Husniah, H., Ruhanda, Supriatna, Asep K., and Biswas, Md. H. A. 2021. SEIR Mathematical Model of Convalescent Plasma Transfusion to Reduce COVID-19 Disease Transmission. Mathematics 2021, 9, 2857. https://doi.org/ 10.3390/math9222857

Naidu, S. D., 2002. Optimal Control System. USA: CRC Press LLC.

Lenhart, S., & Workman, J. T., 2007. Optimal Control Applied to Biological Models. London: Taylor & Francis Group.

Aldila, D. dkk., 2020. A mathematical study on the spread of COVID-19 considering social distancing and rapid assessment: The case of Jakarta, Indonesia. Chaos, Solitons & Fractals, 139, 110042.

Musa, S.S. dkk., 2021. Mathematical Modelling of COVID-19 Epidemic with Effect of Awareness Programs. Infectious Disease Modelling. DOI: https://doi.org/10.1016/j. idm.2021.01.012.

Tang, B., Wang, X., Li, Q., Bragazzi, N. L., Tang, S., Xiao, Y., & Wu, J. (2020). Estimation of the transmission risk of the 2019-nCoV and its implication for public health interventions. Journal of Clinical Medicine, 9, 462. https://doi.org/10.3390/jcm9020462


Article Metrics

Abstract view : 72 times | PDF view : 20 times

Refbacks

  • There are currently no refbacks.


Copyright (c) 2022 Dwi Meldya Lestari

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

----------------------------------------------------------------------------------------------------------------------------------------------------

Publisher:

Magister Program of Mathematics Education

prostgraduate Universitas Negeri Makassar

ramlan.mm@unm.ac.id

------------------------------------------------------------------------------------------------------------------------------------------------------------------------

Daya Matematis: Jurnal Inovasi Pendidikan Matematika Indexed by

  

  

 

 Creative Commons License
daya matematis: jurnal inovasi pendidikan matematika is licensed under a https://creativecommons.org/licenses/by-nc/4.0/

View My Stats